# SDR USAAF97093

- Difficulty date: November 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N864US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11306
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Downlock
- Condition: Overserviced
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 275 - GSO-PHL - ON CLIMB-OUT FROM GSO, THE NOSE LANDING GEAR WOULD NOT RETRACT.  FLIGHT RETURNED TO GSO WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND AN EXCESSIVE AMOUNT OF GREASE IN AND AROUND THE NOSE GEAR DOWNLOCK PLUNGER.  CLEANED AND EXCESSIVE AMOUNT OF GREASE OFF OF THE DOWNLOCK PLUNGER.  GEAR SWING NORMAL.  (M)
